# SDR REXA201000205

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ADF ANTENNA FOUND BAD NUT PLATES AND FUSELAGE SKIN GOUGED. PERFORMED A MAJOR REPAIR TO THE EXTERNAL FUSELAGE SKIN AT FS 409.00+64 TO FS 409.00+96 BETWEEN STRINGERS 1R TO 1L AFT OF ADF ANTENNA BY CUTTING AWAY THE DAMAGE, FABRICATING REPAIR PARTS, AND INSTALLING REPAIR PARTS IAW BSC EO 601R-53-19610.
